Translator Disclaimer
December 2016 On algebraic solitons for geometric evolution equations on three-dimensional Lie groups
Thomas H. Wears
Author Affiliations +
Tbilisi Math. J. 9(2): 33-58 (December 2016). DOI: 10.1515/tmj-2016-0018

Abstract

The relationship between algebraic soliton metrics and self-similar solutions of geometric evolution equations on Lie groups is investigated. After discussing the general relationship between algebraic soliton metrics and self-similar solutions to geometric evolution equations, we investigate the cross curvature flow and the second order renormalization group flow on simply-connected, three-dimensional, unimodular Lie groups, providing a complete classification of left invariant algebraic solitons that give rise to self-similar solutions of the corresponding flows on such spaces.

Citation

Download Citation

Thomas H. Wears. "On algebraic solitons for geometric evolution equations on three-dimensional Lie groups." Tbilisi Math. J. 9 (2) 33 - 58, December 2016. https://doi.org/10.1515/tmj-2016-0018

Information

Received: 13 October 2015; Accepted: 30 July 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1350.53087
MathSciNet: MR3555190
Digital Object Identifier: 10.1515/tmj-2016-0018

Subjects:
Primary: 53C44
Secondary: 58B20

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • December 2016
Back to Top